# SDR USAA050650

- Difficulty date: May 15, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Worn
- Location: Fuselage
- Part time: 40,360 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP WITH WORKING FASTENER, STRINGER TIE CLIP STRINGER 11R STATION 867.  REMOVED WORKING RIVETS AND ENLARGED HOLES IAW SRM 51-40-05 AND INSTALLED HI LOCKS IAW 51-40-03.  (M)
